# SDR V0XD20180724002

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314129513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY/SERVICE DOOR LOWER SEAL STRIKER IS CORRODED. REMOVED AND REPLACED GALLEY/SERVICE DOOR LOWER SEAL STRIKER(PN:SH670-31412-951-3) IAW SRM 51-42-026, 51-42-21, AND 51-41-00.
